# SDR SWAA053496

- Difficulty date: November 6, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 58,028 hours, 53,579 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 5 L/E SLAT SKIN CRACKED INBOARD OF ACTUATOR.  REPAIRED SLAT PER SRM.
